On the absence of the basis property in a system of root functions for a nonlocal boundary value problem
Differencialʹnye uravneniâ, Tome 30 (1994) no. 12, pp. 2082-2093
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1994_30_12_a6,
author = {E. I. Moiseev},
title = {On the absence of the basis property in a system of root functions for a nonlocal boundary value problem},
journal = {Differencialʹnye uravneni\^a},
pages = {2082--2093},
year = {1994},
volume = {30},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1994_30_12_a6/}
}
TY - JOUR AU - E. I. Moiseev TI - On the absence of the basis property in a system of root functions for a nonlocal boundary value problem JO - Differencialʹnye uravneniâ PY - 1994 SP - 2082 EP - 2093 VL - 30 IS - 12 UR - http://geodesic.mathdoc.fr/item/DE_1994_30_12_a6/ LA - ru ID - DE_1994_30_12_a6 ER -
E. I. Moiseev. On the absence of the basis property in a system of root functions for a nonlocal boundary value problem. Differencialʹnye uravneniâ, Tome 30 (1994) no. 12, pp. 2082-2093. http://geodesic.mathdoc.fr/item/DE_1994_30_12_a6/